Quitting combi-patch

kp1013May 15, 2013

I have stopped using the combi-patch after a couple of years of use due to a mild heart attack. I have no risk factors or evidence of heart disease. My doctors think it was due to the patch. Since I stopped taking the patch a week ago, I have been experiencing severe headaches. Anyone know about the side effects of quitting?

Thanks do much for any information.

Thank you for reporting this comment. Undo
roxane123

Hi there
I wasn't on the patch but on Activella for 2 years and when I stopped cold turkey had severe headaches for at least 2 weeks, now been off 4 months and haven't had anymore. Other symptoms of quitting are bad in the first 3 months but then they do start to ease off, just have to keep your body well nourished and take it easy, good luck!

    Bookmark   May 16, 2013 at 1:54AM
Sign Up to comment
More Discussions
Peri-menopause ???
Hi - I'm new here so sorry if this question has been...
Trikki
Weird Adrenalin Rushes
I'm brand new to this wonderful forum, and wondering...
Robbie_WY
7 days short of a year without a period then BAM!
Bottle of wine has been waiting for 11/7 to celebrate...
Amy-from-Westport
Complete identity crisis with my body
Hi Ladies, I am now 58. Had my last period at 52 1/2....
garule
Ten months w/o a period, then WHAM! It's baaaack! Grrrrr
I thought SURE I was gonna get my menopause badge in...
sooz
Sponsored Products
Silver Extra-Long Fluorescent Bath Fixture
$103.90 | Bellacor
Saddle Bar Stool
| Dot & Bo
Rustic Magic Cube Shaped Beside table wooden Lamp for Bedroom
ParrotUncle
Gridiron Large Bench in Silver
$269.00 | LexMod
Design Element DEC023 Jade 72-in. Double Bathroom Vanity Set Multicolor - DEC023
Hayneedle
Serena & Lily Jute Border Rug
Serena & Lily
© 2015 Houzz Inc. Houzz® The new way to design your home™